Alert archive / Alabama / Special Weather Statements in 2011

Special Weather Statement, NWS Birmingham, AL

April 20, 20114 counties in Alabama

NWS Birmingham, AL issued this special weather statement at Apr 20, 2011, 7:15 AM CDT for 4 counties in Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2011, 7:15 AM CDT (12:15 UTC)
Expired
Apr 20, 2011, 8:00 AM CDT
In force
45 min
Issued by
NWS Birmingham, AL

Counties Chambers County, AL, Clay County, AL, Randolph County, AL, Tallapoosa County, AL

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2075 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WWUS84 KBMX 201215
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 AM CDT WED APR 20 2011

ALZ028-029-036>038-201300-
CHAMBERS AL-CLAY AL-COOSA AL-RANDOLPH AL-TALLAPOOSA AL-
715 AM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...CLAY...CHAMBERS...
TALLAPOOSA AND NORTHEASTERN COOSA COUNTIES UNTIL 800 AM CDT...

AT 814 AM EDT/714 AM CDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOWDON TO MALONE TO
6 MILES EAST OF WOODSTOCK...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WEDOWEE...
  GOODWATER...
  KELLYTON...
  ALEXANDER CITY...
  ROANOKE...


&&

LAT...LON 3276 8598 3312 8616 3330 8604 3330 8598
      3338 8598 3340 8593 3344 8593 3344 8529
      3290 8518 3281 8514 3276 8514
TIME...MOT...LOC 1216Z 292DEG 44KT 3350 8526 3325 8558
          3319 8602

$$

27

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 20, 6:49 AM CDT, 26 minutes earlier.

Area forecast discussion, Apr 20, 6:49 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT WED APR 20 2011

.UPDATE...FOR AVIATION.

&&

.AVIATION...12Z TAF DISCUSSION.

STORMS AHEAD OF AN APPROACHING FRONT WILL CONTINUE TO MOVE ACROSS
CENTRAL ALABAMA. THESE THUNDERSTORMS WILL MAINLY AFFECT THE
NORTHERN HALF OF THE AREA THIS MORNING AS WE ARE EXPECTING THE
FRONT TO STALL ACROSS THE NORTHERN PART OF THE STATE. MOST LIKELY
WILL HAVE A BREAK LATER IN THE MORNING FOR A FEW HOURS AS STORMS
SHOULD WEAKEN SOME...THEN PICK UP AGAIN IN THE AFTERNOON WITH
HEATING WITH LEFT OVER BOUNDARIES. STORMS LESS LIKELY ACROSS MGM
AND EVEN LESSER AT TOI. RAIN CHANCES CONTINUE INTO THURSDAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

08/MNK

&&

.PREV DISCUSSION... /ISSUED 445 AM CDT WED APR 20 2011/

DISCUSSION...

A BAND OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE ACROSS
NORTHERN ALABAMA THIS MORNING. AS EXPECTED THE MAIN THREATS WITH
THESE STORMS WILL BE STRONG WINDS AND LARGE HAIL. THE LIGHTNING IS
PRETTY SUBSTANTIAL AS WELL. REALLY NOT MUCH HAS CHANGED FROM
YESTERDAY THINKING. THE COLD FRONT IS OR HAS ALREADY STALLED TO
OUR NORTH. THIS COMPLEX OF STORMS WILL CONTINUE TO SLIDE SOUTH OF
THE FRONT IN AN EASTWARD MOTION. THIS WILL BE WAVE NUMBER 1 OF
SEVERAL WAVES OVER THE NEXT 24 TO 36 HOURS AS THE AIRMASS REMAINS
UNSTABLE THROUGH THURSDAY AFTERNOON/POSSIBLY FRIDAY IN THE FAR
NORTHEAST.

LOOKS LIKE THIS AREA OF SHOWERS AND THUNDERSTORMS MAY DISSIPATE BY
LATE MORNING...BUT LEAVE BEHIND A BOUNDARY THAT WILL HELP PROVIDE
THE SPARK FOR ADDITIONAL DEVELOPMENT THIS AFTERNOON. DEPENDING ON
HOW FAR SOUTH THE COLD POOL FROM THE STORMS THIS MORNING MAKE WILL
REALLY DETERMINE WHAT AREAS HAVE THE BEST SHOT AT SEVERE
THUNDERSTORMS THIS AFTERNOON. THE BEST DYNAMICS WILL BE NORTH CLOSER
TO THE FRONT...BUT HOW WORKED OVER WILL THE AIRMASS BE AND WILL IT
HAVE TIME TO RE-ESTABLISH THAT THREAT BY THE AFTERNOON. AT THE SAME
TIME THE BEST HEATING WILL BE ACROSS THE SOUTH.  WITH ALL THAT SAID
WILL PLACE THE BEST THREAT FOR SEVERE STORMS NORTH THROUGH THE
MORNING AND SOUTH FOR THE AFTERNOON.

THE NEXT WAVE MAY MOVE INTO THE AREA AROUND THE SAME TIME THURSDAY
MORNING AS THIS MORNING. THE SAME THREATS WILL BE AROUND AS WELL AND
ALMOST SAME SCENARIO. WILL NEED TO WATCH THESE CELLS A LITTLE CLOSER
FOR ANY POSSIBLE FLOODING AS THE CELLS MAY BE MOVING SLOWER THAN THE
STORMS THIS MORNING. WITH PWS OF 1.6 TO 1.7 FORECAST...LOCALIZED
FLOODING WILL DEFINITELY BE A THREAT. QUESTIONS HERE WILL IT BE
ENOUGH OF A THREAT TO MENTION A FLASH FLOODING THREAT. BIGGEST
CONCERN WITH THIS SCENARIO IS THAT THE FFG GUIDANCE IS QUITE HIGH
AND WOULD NEED TO BE A LITTLE LOWER TO BE A GREAT CONCERN. SO
DEPENDING ON HOW MUCH RAIN WE GET THIS MORNING WILL BE A BIG PLAYER
INTO WHETHER A FLASH FLOOD WATCH WILL BE NEEDED. WILL HOLD OFF FOR
NOW.

LOOKS LIKE THE SYSTEM FINALLY WORKS OUT BY FRIDAY NOONTIME...GIVING
WAY TO SUNNY WEEKEND. THE NEXT SYSTEM WILL WORK INTO THE AREA
TUESDAY INTO WEDNESDAY. RIGHT NOW THERE IS A BIG TIMING DIFFERENCE
IN THE MODELS...24 TO EVEN 36 HOURS...SO TRYING TO PINPOINT IN THE
FORECAST THE EXACT FROPA IS DIFFICULT TO SAY THE LEAST. THE ONE
CONSISTENT FACTOR IS THAT THIS APPEARS TO A POTENTIALLY STRONG COLD
FRONT. WILL GO AHEAD AND ADD IN SEVERE INTO THE HWO FOR LATE
TUESDAY...HOWEVER THE SEVERE POTENTIAL WILL GENERALLY BE ALONG AND
AHEAD OF THE COLD FRONT SO THE TIMING WILL LIKELY CHANGE AS WE GET A
BETTER HANDLE ON THE TIME FRAME. FEEL AS THOUGH THE THREAT IS
SUBSTANTIAL ENOUGH TO GO AHEAD AND START THE DISCUSSIONS AND
POTENTIAL IMPACTS.

AS FOR TEMPERATURES...DID NOT REALLY HAVE ANY TARGETS OF OPPORTUNITY
WITH HIGHS AS WE REMAIN IN THE UPPER 70S TO MID 80S FOR MUCH OF THE
PERIOD. FOR LOWS...REALLY FEEL AS THOUGH MOS GUIDE IS TOO LOW FOR
EACH MORNING AND WENT 2 TO 3 DEGREES ABOVE GUIDANCE. AS WE GET A
BETTER HANDLE ON THE SYSTEM AT THE END OF THE PERIOD...WE WILL
LIKELY SEE WARMER LOWS JUST AHEAD OF IT...BUT STAYED CLOSE TO MOS.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     79  58  76  59  83 /  90  70  60  30  20
ANNISTON    82  64  78  62  83 /  70  70  60  30  20
BIRMINGHAM  81  65  80  64  84 /  70  70  60  20  10
TUSCALOOSA  82  64  82  62  85 /  70  70  60  20  10
CALERA      83  65  81  62  85 /  60  70  60  20  10
AUBURN      84  65  81  63  83 /  30  50  60  20  10
MONTGOMERY  86  67  84  63  85 /  30  50  30  20  10
TROY        86  66  85  61  86 /  20  30  30  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/16
Hazardous weather outlook, Apr 20, 7:05 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 AM CDT WED APR 20 2011

ALZ011>015-017>050-211200-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
705 AM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHERN
PORTIONS OF CENTRAL ALABAMA. AREAS MOST LIKELY TO SEE THE STRONGEST
STORMS WILL BE ALONG AND NORTH OF INTERSTATE 20 CORRIDOR FOR THIS
MORNING...WITH THE MAIN THREAT BEING DAMAGING STRAIGHT LINE WINDS.
AS WE MOVE INTO THE AFTERNOON...THE THREAT AREA WILL EXTEND FURTHER
SOUTHWARD TO MOST OF CENTRAL ALABAMA. THE MAIN THREATS DURING THE
AFTERNOON AND EVENING WILL BE DAMAGING STRAIGHT LINE WINDS. FLOODING
WILL ALSO BE POSSIBLE IN THE LOCALIZED HOT SPOTS. THE TORNADO THREAT
IS VERY LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
THURSDAY AFTERNOON.  THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WINDS...WITH A LESSOR THREAT OF LARGE HAIL. OVERALL TORNADO THREAT
SHOULD REMAIN LOW THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR THE FIRST
PART OF NEXT WEEK FOR TUESDAY...POSSIBLY INTO WEDNESDAY AHEAD OF A
SURFACE FRONT. CONFIDENCE REMAINS LOW AT THIS TIME DUE TO TIMING
INCONSISTENCIES ONLY...AND NOT DUE TO ANY LACK OF OVERALL FORCING
AND INSTABILITY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
TODAY DUE TO THE POSSIBILITY OF SEVERE STORMS.

08/MNK

In the hours before

Special weather statement, Apr 20, 6:23 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 AM CDT WED APR 20 2011

ALZ020-201215-
CHEROKEE AL-
623 AM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 715 AM
CDT...

AT 618 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT PAYNE TO MARKTON...AND
MOVING SOUTHEAST AT 50 MPH.  BE AWARE THAT SOME STRONG WINDS MAY
COME AFTER THE LINE OF THUNDERSTORMS MOVES THROUGH YOUR AREA.  DO
NOT LET YOUR GUARD DOWN RIGHT AWAY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CENTRE...
  CEDAR BLUFF...
  LEESBURG...
  WEISS LAKE...
  GAYLESVILLE...

&&

LAT...LON 3448 8549 3398 8540 3396 8540 3395 8549
      3394 8549 3395 8552 3397 8573 3414 8579
      3413 8584 3425 8584 3427 8578 3438 8566
      3439 8562 3451 8556 3451 8553
TIME...MOT...LOC 1123Z 305DEG 44KT 3442 8556 3383 8601

27
Local storm report, Apr 20, 6:25 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND DMG     BELK                    33.65N 87.93W
04/20/2011                   FAYETTE            AL   EMERGENCY MNGR

            TREE DOWN ON HWY 96 IN BELK. ANOTHER TREE DOWN AT COUNTY
            ROAD 4 AND COUNTY ROAD 159...SW OF BELK.

&&

16
Local storm report, Apr 20, 6:29 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     TSTM WND DMG     BEAR CREEK              34.26N 87.72W
04/20/2011                   MARION             AL   BROADCAST MEDIA

            ROOF BLOWN OFF OF HOUSE AND TRACTOR SHED DESTROYED.
            NUMEROUS TREES AND POWER LINES DOWN.

0535 AM     TSTM WND DMG     3 NW FAYETTE            33.72N 87.87W
04/20/2011                   FAYETTE            AL   BROADCAST MEDIA

            TREE AND POWERLINE DOWN ON RASBERRY LANE.

0535 AM     TSTM WND DMG     BELK                    33.65N 87.93W
04/20/2011                   FAYETTE            AL   EMERGENCY MNGR

            TREE DOWN ON HWY 96 IN BELK.

0548 AM     TSTM WND DMG     4 SE BELK               33.61N 87.88W
04/20/2011                   FAYETTE            AL   EMERGENCY MNGR

            TREE DOWN AT COUNTY ROAD 4 AND COUNTY ROAD 159. A CAR RAN
            INTO THE TREE.

0552 AM     HEAVY RAIN       VERNON                  33.76N 88.11W
04/20/2011  U0.00 INCH       LAMAR              AL   AMATEUR RADIO

            HEAVY RAIN HAS CAUSED MINOR STREET FLOODING IN VERNON AND
            SULLIGENT.

&&

16
Special weather statement, Apr 20, 6:55 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 AM CDT WED APR 20 2011

ALZ021-027>029-037-038-201245-
CHAMBERS AL-CLAY AL-CLEBURNE AL-RANDOLPH AL-TALLADEGA AL-TALLAPOOSA
AL-
655 AM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLEBURNE...CENTRAL TALLADEGA...
RANDOLPH...CLAY...NORTHERN CHAMBERS AND NORTHERN TALLAPOOSA COUNTIES
UNTIL 745 AM CDT...

AT 752 AM EDT/652 AM CDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARS HILLS TO 9
MILES EAST OF MOUNT CHEAHA TO WALDO...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ASHLAND...
  LINEVILLE...
  WEDOWEE...
  ROANOKE...
  STROUD...

&&

LAT...LON 3312 8608 3332 8618 3354 8573 3390 8538
      3289 8518
TIME...MOT...LOC 1155Z 282DEG 49KT 3384 8531 3352 8562
          3332 8595

27
Local storm report, Apr 20, 6:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     3 E ONEONTA             33.95N 86.42W
04/20/2011                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN ACROSS AIRPORT ROAD.

0555 AM     TSTM WND DMG     4 SE ONEONTA            33.91N 86.42W
04/20/2011                   BLOUNT             AL   EMERGENCY MNGR

            LARGE TREE DOWN ON RESIDENCE ON CR 29.

0555 AM     TSTM WND DMG     4 SE ONEONTA            33.91N 86.42W
04/20/2011                   BLOUNT             AL   EMERGENCY MNGR

            POWERLINE DOWN ALONG CR29.

0600 AM     TSTM WND DMG     8 SE ONEONTA            33.87N 86.37W
04/20/2011                   BLOUNT             AL   EMERGENCY MNGR

            POWERLINE DOWN ON CR 12 NEAR APPALACHIAN SCHOOL.

&&
Special weather statement, Apr 20, 7:15 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 AM CDT WED APR 20 2011

ALZ028-029-036>038-201300-
CHAMBERS AL-CLAY AL-COOSA AL-RANDOLPH AL-TALLAPOOSA AL-
715 AM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...CLAY...CHAMBERS...
TALLAPOOSA AND NORTHEASTERN COOSA COUNTIES UNTIL 800 AM CDT...

AT 814 AM EDT/714 AM CDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOWDON TO MALONE TO
6 MILES EAST OF WOODSTOCK...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WEDOWEE...
  GOODWATER...
  KELLYTON...
  ALEXANDER CITY...
  ROANOKE...

&&

LAT...LON 3276 8598 3312 8616 3330 8604 3330 8598
      3338 8598 3340 8593 3344 8593 3344 8529
      3290 8518 3281 8514 3276 8514
TIME...MOT...LOC 1216Z 292DEG 44KT 3350 8526 3325 8558
          3319 8602

27

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:51 AM CDTSevere Thunderstorm WarningBMXLamar, Marion54 min
Apr 20, 4:26 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston49 min
Apr 20, 5:06 AM CDTSevere Thunderstorm WarningBMXBlount, Fayette, Jefferson, Lamar, Pickens, Tuscaloosa and 2 more39 min
Apr 20, 5:20 AM CDTAreal Flood AdvisoryBMXLamar3 hr
Apr 20, 5:41 AM CDTSevere Thunderstorm WarningBMXBlount, Fayette, Jefferson, Lamar, Pickens, St. Clair and 2 more49 min
Apr 20, 5:49 AM CDTSpecial Weather StatementBMXEtowah41 min
Apr 20, 5:58 AM CDTSpecial Weather StatementBMXMarion47 min
Apr 20, 6:12 AM CDTSpecial Weather StatementBMXCalhoun, Cleburne, St. Clair, Talladega48 min
Apr 20, 6:23 AM CDTSpecial Weather StatementBMXCherokee52 min
Apr 20, 6:29 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega46 min
Apr 20, 6:55 AM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph50 min
Apr 20, 7:31 AM CDTSpecial Weather StatementBMXFayette, Tuscaloosa44 min
Apr 20, 7:42 AM CDTSevere Thunderstorm WarningBMXFayette, Greene, Lamar, Pickens, Sumter, Tuscaloosa48 min
Apr 20, 8:27 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter, Tuscaloosa63 min
Apr 20, 9:01 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa59 min
Apr 20, 9:37 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa53 min
Apr 20, 10:19 AM CDTSpecial Weather StatementBMXShelby, Talladega56 min
Apr 20, 10:46 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa22 min
Apr 20, 11:10 AM CDTSpecial Weather StatementBMXClay, Coosa, Tallapoosa50 min
Apr 20, 12:18 PM CDTFlash Flood WatchBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 19 more27 hr
Apr 20, 2:49 PM CDTSpecial Weather StatementBMXLamar41 min

Nearby

Special Weather Statements in Alabama, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.